Article citationsMore>>

A. J. Hoffman and P. Wolfe, “Minimizing a Unimodal Function of Two Integer Variables,” Mathematical programming, II. Mathematical Programming Studies, Vol. 25, 1985, pp. 76-87.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.